MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SUPRACONDYLAR NAIL T2 SCN 10X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL SUPRACONDYLAR NAIL T2 SCN 10X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1826-1036S
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was implanted.
 
Event or Problem Description
As reported: "styrofoam scrapes was in the nail screw holes in a sterile package when the package of the nail was opened during the operation.The procedure continued without exchanging the product after it was cleaned.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿inspection is recommended prior to surgery to determine if instruments or implants have been damaged during storage or prior procedures.'¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
SUPRACONDYLAR NAIL T2 SCN 10X360MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10339752
Report Number0009610622-2020-00409
Device Sequence Number3083767
Product Code HSB
UDI-Device Identifier04546540378859
UDI-Public04546540378859
Combination Product (Y/N)N
PMA/510(K) Number
K023267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number1826-1036S
Device Catalogue Number18261036S
Device Lot NumberK0AABC6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1